# SDR DALA2019021300948

- Difficulty date: February 10, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 62,858 hours, 28,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN AISLE SEAT 28D LOOSE AND HANGING BY WIRES.
